Ask a Question
  
  
  
Top Posters
Since Sunday
11
11
10
10
10
10
9
9
9
9
9
9
New Topic  
wrote...
Posts: 27
Rep: 0 0
A week ago
An unlicensed care provider administered Benadryl to an elderly resident who has been suffering from seasonal pollen allergies. Which of the following assessment findings should prompt the nurse at the facility to suspect that the resident is experiencing anticholinergic effects of this drug?
A)Blurry vision
B)Tinnitus
C)Wheezing on expiration
D)Urticaria
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 9 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 51
A week ago
Sign in or Sign up in seconds to unlock everything.
A
Feedback:
First-generation H1 receptor antagonists are associated with anticholinergic effects such as dry mouth, urinary retention, constipation, and blurred vision. Wheezing, urticaria, and tinnitus are not anticholinergic effects.

Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  64 People Browsing
 121 Signed Up Today
Related Images
 618
 397
 92
Your Opinion
What's your favorite coffee beverage?
Votes: 57